# SDR UALA2010042101323

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 39,130 hours, 10,608 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 4877873
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEXT TO LT AFT LAVS INOPERATIVE.  REPAIRED POWER FEEDER CABLE AND REPLACED FLOOR EMERGENCY LAMP AT LT AFT LAV.  OP CHECKS GOOD.
